# SDR USAA920080792

- Difficulty date: March 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3770
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEVEL 2 CORROSION ON FUSELAGE SKIN, BS 1941 - BS 1992.8, S26L - S26R.  REPAIRED FUSELAGE SKIN, BS 1941 - BS 1992.8, S26L - S26R IAW B757 SRM 51-70-10-2R4.
